# SDR CA121214005

- Difficulty date: December 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 37,965 hours
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PW100 2012-100, THIS ENGINE WAS SENT FOR INVESTIGATION AND A HOT SECTION INSPECTION AFTER THE OPERATOR REPORTED AN LP BLADE FRACTURE.
